IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop was cancelled due to prevention of the spread of coronavirus infection. ***





Technical Committee on Microwaves (MW) [schedule] [select]
Chair Yoshinori Kogami (Utsunomiya Univ.)
Vice Chair Tadashi Kawai (Univ. of Hyogo), Kensuke Okubo (Okayama Prefectural Univ.), Shintaro Shinjo (Mitsubishi Electric)
Secretary Takashi Shimizu (Utsunomiya Univ.), Masaru Sato (Fujitsu Labs.)
Assistant Satoshi Yoshida (Kagoshima Univ.), Kyoya Takano (Tokyo Univ. of Science)

Conference Date Thu, Mar 5, 2020 10:30 - 17:25
Fri, Mar 6, 2020 09:30 - 14:50
Topics Microwave Technologies 
Conference Place KOCHI CITY CULTURE-PLAZA CUL-PORT 
Address Kyutanda 2-1, Kochi, Kochi, 781-9529 JAPAN.
Transportation Guide 5 min. by Walk from Tosaden Harimaya Bridge Station
http://www.bunkaplaza.or.jp/access/index.html
Contact
Person
清水隆志
+81-28-689-6085
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on MW.

Thu, Mar 5 PM  MW
10:25 - 11:45
  10:25-10:30 Opening Address ( 5 min. )
(1) 10:30-10:55 A study on high resolution of Time to Digital Converter using phase states at different timings MW2019-140 Yoshiaki Morino, Masaomi Tsuru (Mitsubishi Electric)
(2) 10:55-11:20 Inductor-less Active Directional Coupler MW2019-141 Takanobu Fujiwara, Tatsuya Hagiwara, Masaomi Tsuru (MELCO)
(3) 11:20-11:45 A Wideband -shaped Switched Attenuator using Parallel CMOS Compensation Switches MW2019-142 Kengo Kawasaki, Tsuru Masaomi, Mitsuhiro Shimozawa (Mitsubishi Electric)
  11:45-13:10 Lunch ( 85 min. )
Thu, Mar 5 AM  Student Session
13:10 - 14:00
(4) 13:10-13:35 Development of temperature dependence measurement system for a dielectric film at 50GHz band with the circular empty cavity method MW2019-144 Kohei Takahagi, Yoshinori Kogami, Takashi Shimizu (Utsunomiya Univ.)
(5) 13:35-14:00 A Wideband Filtering Wilkinson Power Divider with Transmission Zeros MW2019-145 Daishi Nagata, Zwang Ma, Masataka Ohira (Saitama Univ.)
  14:00-14:15 Break ( 15 min. )
Thu, Mar 5 PM  Student Session
14:15 - 15:30
(6) 14:15-14:40 Wideband general chebyshev bandstop filters using signal interference technique MW2019-146 Toshiki Tabei, Zhewang Ma, Masataka Ohira (Saitama Univ.)
(7) 14:40-15:05 Performance improvement of wideband BPF using short-circuit stub due to signal interference MW2019-147 Daisuke Yamada (Saitama Univ), Zhewang Ma (Saitama univ), Masataka Ohira (Saitama Univ)
(8) 15:05-15:30 Wideband Broad-Band Bandpass Filters Using Transmission Line Shorted-Stubs and Coupled-Stubs MW2019-148 Naruaki Maruyama, Zhewang Ma, Masataka Ohira (Saitama Univ.)
  15:30-15:45 Break ( 15 min. )
Thu, Mar 5 PM  MW
15:45 - 17:25
(9) 15:45-16:10 Efficient Design Approach of Metallic Photonic Crystal Bandpass Filter using Off-Centered Post-Wall Irises for 5G Applications MW2019-149 Erika Katsuno, Chun-Ping Chen, Tetsuo Anada, Takenobu Tsuchiya, Norimichi Watanabe (Kanagawa Univ.)
(10) 16:10-16:35 Derivation of Admitance-type Equivalent Network and its Validity for Boundary Short Circuited Parallel Plate Planar Circuit based on 2-Dimensional Vector Eigen Function MW2019-150 Hsu, Jui-Pang, Takaharu Hiraoka (Kanagawa Univ.)
(11) 16:35-17:00 Boundary Short Circuited Rectangular Parallel Plate Planar Circuit -Derivation of Foster-type Network and Application Example- MW2019-151 Hsu, Jui-Pang, Takaharu Hiraoka (Kanagawa Univ.)
(12) 17:00-17:25 Analysis of H-plane Rectangular Waveguide Right-angle bend based on Admittance type Equivalent Network MW2019-152 Takaharu Hiraoka, Hisamichi Toyoshima, Hsu, Jui-Pang (Kanagawa Univ.)
Fri, Mar 6 AM  Student Session
09:30 - 10:45
(13) 09:30-09:55 Consideration on Resonance Type Electrode of Sensor for Bamboo Shoot in Agricultural Soil at 40MHz MW2019-153 Kouta Iwamoto, Masaya Sakamoto, Yuto Uchida, Futoshi Kuroki (NIT, Kure College)
(14) 09:55-10:20 Consideration on Numerical Calculation Method of Water Amount Estimation in Mountain Using FM Broadcasting Radio Waves MW2019-154 Yuto Uchida, Kousei Kumahara, Futoshi Kuroki (NIT, Kure College)
(15) 10:20-10:45 Proposal of Beyond-Nyquist-Band of Water Vapor Radiometer using RF Under Sampling MW2019-155 Xing Lyu, Mizuki Motoyoshi, Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
  10:45-11:00 Break ( 15 min. )
Fri, Mar 6 PM  Student Session
11:00 - 12:15
(16) 11:00-11:25 Image Signal Output Characteristics of Optical Fiber Feed Direct Digital RF Transmitter Using SFP+ Optical Module MW2019-156 Ryo Tamura, Mizuki Motoyoshi, Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
(17) 11:25-11:50 A Study on Design and Fabrication of Linear Tapered Line Impedance Transformer MW2019-157 Taisei Urakami, Yusuke Kusama (NIT, Kagawa)
(18) 11:50-12:15 Basic Consideration on Identification of Primary Tumor by Using Circulating Tumor Cell Detection Electrode with Oscillator Circuit MW2019-158 Shouta Sora, Futoshi Kuroki (NIT, Kure college)
  12:15-13:05 Lunch ( 50 min. )
Fri, Mar 6 PM  Student Session
13:05 - 14:20
(19) 13:05-13:30 A Consideration on Estimation of Lung Cancer Position using Tweezers-types of Electrodes at High Frequency bands MW2019-159 Masaya Sakamoto, Shota Sora, Futoshi Kuroki (NIT, Kure College)
(20) 13:30-13:55 Consideration on Electrical Field Distribution of Forceps at High Frequencies MW2019-160 Junichi Chida, Futoshi Kuroki (NIT, Kure college)
(21) 13:55-14:20 Study on Fabrication, Evaluation and design method of Multilayered Composite Electromagnetic Wave Absorber Using Frequency Selective Surface MW2019-143 Fumiya Osame, Keita Kunda, Ryo Osaka, Yuuki Sato, Shinzo Yoshikado (Doshisha Univ.)
  14:20-14:25 Break ( 5 min. )
Fri, Mar 6 PM  MW
14:25 - 14:50
(22) 14:25-14:50 Proposal of 5GHz Simplified Beam Forming Wireless IoT Communication using Wi-Fi Backscatter MW2019-161 Noriharu Suematsu, Koki Edamatsu, Taiki Machii, Mizuki Motoyoshi, Suguru Kameda (Tohoku Univ.)
  14:50-15:15 Award Ceremony ( 25 min. )
  15:15-15:20 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Satoshi Yoshida (Kagoshima Univ.)
E-: eee-u
or Takashi Shimizu (Utsunomiya Univ.)
E-: tccu-u 


Last modified: 2020-02-22 21:53:13


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan